Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 40, NWS Tulsa, OK

March 13, 2008Rogers County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Mar 13, 2008, 8:07 PM CDT for Rogers County, Oklahoma. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 13, 2008, 8:07 PM CDT (01:07 UTC)
Expired
Mar 13, 2008, 8:50 PM CDT
In force
43 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

County Rogers County, OK

The radar

The Tulsa radar (KINX), 28 km from the middle of the area, began a volume at 01:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 13, 5:12 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 1.1 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2008-03-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 11 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2008-03-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
11 J/kg
Mixed-layer CIN
-58 J/kg
Mixed-layer LCL
1525 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 140107
SVRTSA
OKC131-140200-
/O.NEW.KTSA.SV.W.0040.080314T0107Z-080314T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
807 PM CDT THU MAR 13 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ROGERS COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 900 PM CDT

* AT 806 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS
  STORM WAS LOCATED NEAR CLAREMORE...MOVING NORTHEAST AT 15 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...CLAREMORE...
  TIAWAH...OOLOGAH...FOYIL AND CHELSEA.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3660 9562 3660 9543 3625 9544 3618 9582
      3633 9581
TIME...MOT...LOC 0107Z 232DEG 14KT 3632 9566

$$
2 follow-up statements
000 
WWUS54 KTSA 140121
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
822 PM CDT THU MAR 13 2008

OKC131-140200-
/O.CON.KTSA.SV.W.0040.000000T0000Z-080314T0200Z/
ROGERS OK-
822 PM CDT THU MAR 13 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR CENTRAL ROGERS COUNTY...

AT 819 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.
THIS STORM WAS LOCATED NEAR CLAREMORE...MOVING EAST AT 10 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...TIAWAH AND 
CLAREMORE. 

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3644 9543 3640 9543 3639 9545 3638 9543
      3637 9545 3636 9543 3625 9545 3620 9567
      3634 9564
TIME...MOT...LOC 0122Z 273DEG 11KT 3629 9560

$$
000 
WWUS54 KTSA 140150
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
850 PM CDT THU MAR 13 2008

OKC131-140200-
/O.CAN.KTSA.SV.W.0040.000000T0000Z-080314T0200Z/
ROGERS OK-
850 PM CDT THU MAR 13 2008

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ROGERS COUNTY IS
CANCELLED...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW
SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1 AM.

LAT...LON 3644 9543 3640 9543 3639 9545 3638 9543
      3637 9545 3636 9543 3625 9545 3620 9567
      3634 9564
TIME...MOT...LOC 0150Z 273DEG 11KT 3629 9549

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 13, 2:58 PM CDT, 5 hours 9 minutes earlier.

Area forecast discussion, Mar 13, 2:58 PM CDT, 5 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
258 PM CDT THU MAR 13 2008

.DISCUSSION...
SURFACE LOW CURRENTLY OVER SOUTH CENTRAL OK WILL CONTINUE TO
MOVE NORTHEAST THIS AFTERNOON AND EVENING. SFC ANALYSIS SHOWS DRY
LINE EXTENDING SOUTH FROM THE LOW...WITH A NEARLY STATIONARY FRONT
EXTENDING TO THE NORTHEAST ACROSS THE FAR NORTHWEST PORTION OF THE
FA. THE FRONT IS EXPECTED TO SHIFT A LITTLE FURTHER SOUTH BEFORE
STALLING AGAIN THIS EVENING. SHORTWAVE SEEN IN WATER VAPOR IMAGERY
OVER SW OKLAHOMA WILL SWING ACROSS THE AREA...WITH STORMS
INITIATING AHEAD OF IT NEAR THE SURFACE BOUNDARIES ACROSS EASTERN
OKLAHOMA LATE THIS AFTERNOON. STEEP LAPSE RATES OF 7-8 C/KM AND
DECENT SHEAR WILL BE SUPPORTIVE OF SEVERE THUNDERSTORMS...WITH
HAIL BEING THE PRIMARY THREAT. THOUGH MOISTURE HAS BEEN INCREASING
ACROSS SOUTHEAST OKLAHOMA OVER THE PAST FEW HOURS...BELIEVE THE
LOW-LEVEL MOISTURE IS A BIT OVERDONE BY THE SHORT RANGE MODELS AND
LESS THAN IDEAL FOR WIDESPREAD SEVERE WX. THERE WILL BE A SMALL
CHANCE FOR TORNADIC SUPERCELLS ACROSS FAR SOUTHEAST OKLAHOMA AND
WEST CENTRAL ARKANSAS THIS EVENING WHERE THE LOW-LEVEL MOISTURE
WILL BE HIGHEST. THE QUICK MOVING SHORT WAVE WILL BE EAST OF THE
AREA LATER TONIGHT...WITH STORMS ENDING FROM WEST TO EAST.

A STRONGER SHORT WAVE WILL MOVE INTO THE REGION TOMORROW. SURFACE
LOW EXPECTED TO TRAVEL NEAR THE RED RIVER ON FRIDAY AS PER MOST OF
THE SHORT RANGE MODELS /EVEN THE WRF HAS BEEN TRENDING FURTHER
SOUTH/. STORMS EXPECTED TO DEVELOP DURING THE EARLY EVENING
HOURS...PRIMARILY ALONG AND NORTH OF THE SURFACE AND 850MB WARM FRONTS
OVER NE OKLAHOMA AND NW ARKANSAS. STEEP LAPSE RATES WILL AGAIN
BRING A THREAT FOR SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE
HAIL. FURTHER SOUTH...THE CAP WILL BE MUCH STRONGER...MAKING
THUNDERSTORM DEVELOPMENT LESS LIKELY. HOWEVER...ANY STORMS THAT
ARE ABLE TO BREAK THROUGH THE CAP COULD QUICKLY BECOME SEVERE. A
FEW SHOWERS MAY LINGER INTO SATURDAY...WITH COOLER AIR FILTERING IN
BEHIND THE SYSTEM.

SUNDAY WILL BE NICE AS RETURN FLOW SETS UP OVER THE REGION.
ATTENTION THEN TURNS TO POTENT UPPER LEVEL LOW THAT WILL DIG INTO
THE DESERT SOUTHWEST OVER THE WEEKEND. THIS WILL SET UP A
POTENTIALLY SIGNIFICANT RAIN EVENT OVER THE AREA DURING THE FIRST
PART OF THE WEEK...WITH A GOOD CHANCE OF WIDESPREAD RIVER AND FLASH
FLOODING. PAST COUPLE OF RUNS OF THE GFS HAVE TRENDED SLOWER WITH
THE SYSTEM...BRINGING IT MORE IN LINE WITH ECMWF. HAVE UPPED POPS
THROUGH TUESDAY NIGHT TO ACCOUNT FOR THIS SLOWER MOVEMENT. A
SIGNIFICANT RAIN EVENT IS LOOKING MORE AND MORE LIKELY ACROSS THE
FORECAST AREA...AND QPF AMOUNTS WILL PROBABLY TREND EVEN HIGHER IN
LATER FORECASTS. SEVERE WEATHER WILL ALSO BE A CONCERN MONDAY AND
TUESDAY WITH THIS SYSTEM.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   47  69  46  55 /  30  20  60  10
FSM   50  74  49  63 /  80  20  60  10
MLC   49  75  49  61 /  30  20  40   0
BVO   41  69  42  53 /  30  20  70  10
FYV   46  69  44  54 /  80  20  70  20
BYV   45  66  43  53 /  80  20  80  30
MKO   47  69  46  55 /  60  20  50  10
MIO   42  66  43  50 /  60  20  80  30
F10   47  71  45  57 /  30  20  40  10
HHW   49  78  53  66 /  30  20  30  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...07
LONG TERM....03
Hazardous weather outlook, Mar 13, 5:25 PM CDT, 2 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
525 PM CDT THU MAR 13 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-141000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
513 PM CDT THU MAR 13 2008

...SEVERE THUNDERSTORM WATCH UNTIL 1 AM FOR NORTHWEST ARKANSAS AND
   ALL OF EASTERN OKLAHOMA EXCEPT PAWNEE AND OSAGE COUNTIES...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
	ONSET...THIS EVENING.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.

DISCUSSION...
INCREASING LOW LEVEL MOISTURE MOVING INTO SOUTHEAST OKLAHOMA
AHEAD OF A SURFACE LOW AND UPPER LEVEL DISTURBANCE WILL BRING THE
THREAT OF SEVERE THUNDERSTORMS TO THE REGION THIS EVENING.
COLD TEMPERATURES ALOFT ASSOCIATED WITH THE APPROACHING UPPER
DISTURBANCE WILL ENHANCE THE LIKELIHOOD OF LARGE HAIL.

ALSO...LOW LEVEL SHEAR WILL BE SUFFICIENT TO SUPPORT SUPERCELLS AND
A LIMITED TORNADO RISK WITH THE STRONGEST STORMS...PRIMARILY
FOR FAR SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...SEVERE THUNDERSTORM POTENTIAL.
SATURDAY...NO HAZARDS.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
WEDNESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
ACTIVE WEATHER IS EXPECTED THROUGH THE REMAINDER OF THE WEEK...
AS ANOTHER FAST MOVING UPPER DISTURBANCE INCREASES THUNDERSTORM
CHANCES LATE FRIDAY.  SEVERE WEATHER POTENTIAL WILL ALSO
ACCOMPANY ANY STORMS WHICH DEVELOP BY FRIDAY EVENING.
THUNDERSTORMS WILL CONTINUE INTO SATURDAY MORNING...WITH
A DRY PERIOD EXPECTED LATE SATURDAY THROUGH SUNDAY.

A STRONGER STORM SYSTEM WILL BEGIN TO AFFECT THE REGION BY
LATE SUNDAY THROUGH TUESDAY...WITH WIDESPREAD THUNDERSTORMS
EXPECTED DURING THIS PERIOD.  WHILE SEVERE WEATHER POTENTIAL
IS POSSIBLE...THE FOCUS WILL LIKELY TREND MORE TOWARD THE
HEAVY RAIN POTENTIAL DURING THIS PERIOD.  THE LATEST DATA
CONTINUE TO SUPPORT WIDESPREAD RAINFALL AMOUNTS IN EXCESS OF
ONE INCH...WITH HIGHER AMOUNTS POSSIBLE.  THIS WOULD LIKELY
RESULT IN BOTH FLASH FLOODING AND RIVER FLOODING.

EMERGENCY MANAGEMENT PLANNING STATEMENT...

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Local storm report, Mar 13, 6:06 PM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
606 PM CDT THU MAR 13 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0547 PM     HAIL             JETHRO                  35.61N 93.89W
03/13/2008  E0.75 INCH       FRANKLIN           AR   TRAINED SPOTTER

            DIME TO PENNY SIZE HAIL COVERING THE GROUND

0547 PM     HAIL             3 S WATALULA            35.53N 93.83W
03/13/2008  E0.75 INCH       FRANKLIN           AR   TRAINED SPOTTER

            DIME TO PENNY SIZE HAIL AT I-40 EAST BOUND REST STOP
            BETWEEN MILE MARKERS 35 AND 37.

0554 PM     HAIL             ALTUS                   35.45N 93.76W
03/13/2008  E0.75 INCH       FRANKLIN           AR   TRAINED SPOTTER

            PENNY SIZE HAIL AT ALTUS AND US HIGHWAY 64

&&

DMJ
Special weather statement, Mar 13, 7:05 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
705 PM CDT THU MAR 13 2008

OKZ064-140045-
CREEK OK-
705 PM CDT THU MAR 13 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 745 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     CENTRAL CREEK

AT 705 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES
NORTH OF BRISTOW...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM
INCLUDE...BRISTOW...MOUNDS...KIEFER...KELLYVILLE AND SAPULPA.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3607 9602 3590 9602 3590 9604 3587 9605
      3586 9618 3584 9619 3579 9646 3603 9653
      3609 9603
TIME...MOT...LOC 0005Z 252DEG 23KT 3592 9635
Special weather statement, Mar 13, 7:08 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
708 PM CDT THU MAR 13 2008

ARZ011-140045-
MADISON AR-
708 PM CDT THU MAR 13 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 745 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHWEST ARKANSAS
     MADISON

AT 708 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES
NORTHEAST OF WESLEY...MOVING NORTHEAST AT 40 MPH. ANOTHER STRONG
THUNDERSTORM WAS LOCATED NEAR PETTIGREW...MOVING NORTHEAST AT 40 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...
GEORGETOWN...HARMONY...RED STAR...WEATHERS...HUNTSVILLE...
PETTIGREW...AURORA... WESLEY...KINGSTON... HINDSVILLE...
FORUM...BOSTON...WITTER...JAPTON...MARBLE...ALABAM...CLIFTY AND
ROCKHOUSE.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL. RESIDENTS IN
THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ALERT IS UPGRADED TO A WARNING.

LAT...LON 3616 9358 3615 9354 3602 9344 3588 9350
      3577 9352 3578 9363 3602 9393 3609 9394
      3631 9383 3630 9366
TIME...MOT...LOC 0005Z 223DEG 20KT 3606 9388
Special weather statement, Mar 13, 7:21 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
721 PM CDT THU MAR 13 2008

OKZ060-061-140100-
ROGERS OK-TULSA OK-
721 PM CDT THU MAR 13 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 800 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     WESTERN ROGERS AND TULSA

AT 721 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 3 MILES EAST OF OWASSO TO TULSA...MOVING EAST AT
5 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...TULSA...CATOOSA...VERDIGRIS AND OWASSO.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3636 9562 3617 9573 3617 9599 3633 9586
TIME...MOT...LOC 0021Z 254DEG 6KT 3626 9580 3622 9589
Special weather statement, Mar 13, 7:50 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
750 PM CDT THU MAR 13 2008

OKZ060-064-140145-
CREEK OK-TULSA OK-
750 PM CDT THU MAR 13 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 845 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     EASTERN CREEK AND TULSA

AT 750 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM TULSA TO 3 MILES NORTHWEST OF GLENPOOL...MOVING
EAST AT 15 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...TULSA...JENKS...OWASSO...GLENPOOL...BROKEN ARROW AND
KIEFER.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL.

LAT...LON 3623 9580 3617 9582 3616 9578 3613 9577
      3599 9577 3591 9619 3609 9604 3624 9601
      3628 9583
TIME...MOT...LOC 0050Z 252DEG 14KT 3615 9595 3606 9594
          3600 9603
Special weather statement, Mar 13, 7:57 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
757 PM CDT THU MAR 13 2008

OKZ057-060>062-140200-
CRAIG OK-MAYES OK-ROGERS OK-TULSA OK-
757 PM CDT THU MAR 13 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 900 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     ROGERS...SOUTHERN CRAIG...TULSA AND NORTHWESTERN MAYES

AT 757 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 2 MILES NORTHEAST OF BUSHYHEAD TO 5 MILES WEST OF
CLAREMORE TO OWASSO...MOVING NORTHEAST AT 10 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THESE STORMS INCLUDE...TULSA...CLAREMORE...
VERDIGRIS...TIAWAH...FOYIL...OOLOGAH...BUSHYHEAD...CHELSEA...
OWASSO...KETCHUM...BIG CABIN...WHITE OAK...ADAIR AND PENSACOLA.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL.

LAT...LON 3654 9500 3653 9501 3617 9560 3622 9596
      3649 9570 3661 9549 3661 9544 3665 9543
      3672 9531
TIME...MOT...LOC 0057Z 234DEG 11KT 3649 9546 3632 9571
          3626 9583

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 13, 7:05 PM CDTSpecial Weather StatementTSACreek40 min
Mar 13, 7:21 PM CDTSpecial Weather StatementTSATulsa39 min
Mar 13, 7:50 PM CDTSpecial Weather StatementTSATulsa55 min
Mar 13, 7:57 PM CDTSpecial Weather StatementTSARogers63 min
Mar 13, 8:44 PM CDTSpecial Weather StatementTSAPushmataha61 min
Mar 13, 8:53 PM CDTSevere Thunderstorm WarningTSAPushmataha67 min
Mar 13, 9:03 PM CDTTornado WarningTSAPushmataha57 min
Mar 13, 9:09 PM CDTSpecial Weather StatementTSAOkfuskee66 min
Mar 13, 9:20 PM CDTSpecial Weather StatementTSALatimer, LeFlore55 min
Mar 13, 9:43 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore62 min
Mar 13, 9:57 PM CDTTornado WarningTSAChoctaw, Pushmataha63 min
Mar 13, 10:02 PM CDTSevere Thunderstorm WarningTSAPushmataha34 min
Mar 13, 10:51 PM CDTTornado WarningTSAPushmataha39 min
Mar 13, 11:10 PM CDTSevere Thunderstorm WarningTSALeFlore23 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.